Alert archive / Maine / Wind Advisories in 2019
Wind Advisory 8, NWS Caribou, ME
NWS Caribou, ME issued this wind advisory at Apr 3, 2019, 4:20 PM EDT for 6 counties in Maine. It took effect at Apr 4, 2019, 6:00 AM EDT. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Apr 3, 2019, 4:20 PM EDT (20:20 UTC)
- In effect from
- Apr 4, 2019, 6:00 AM EDT
- Expired
- Apr 4, 2019, 7:00 PM EDT
- In force
- 13 hr
- Issued by
- NWS Caribou, ME
Counties Aroostook County, ME, Hancock County, ME, Penobscot County, ME, Piscataquis County, ME, Somerset County, ME, Washington County, ME
The radar
The Caribou radar (KCBW), 95 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Caribou, ME (KCAR), launched 12:00Z, 8.3 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1195 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 119 m²/s²
- 0-3 km storm-relative helicity
- 137 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
661 WWUS71 KCAR 032020 NPWCAR URGENT - WEATHER MESSAGE National Weather Service Caribou ME 420 PM EDT Wed Apr 3 2019 MEZ001>006-010-011-015>017-029>032-040600- /O.NEW.KCAR.WI.Y.0008.190404T1000Z-190404T2200Z/ Northwest Aroostook-Northeast Aroostook-Northern Somerset- Northern Piscataquis-Northern Penobscot-Southeast Aroostook- Central Piscataquis-Central Penobscot-Southern Penobscot- Interior Hancock-Central Washington-Coastal Hancock- Coastal Washington-Southern Piscataquis-Northern Washington- Including the cities of Allagash, Clayton Lake, Madawaska, Fort Kent, Frenchville, Presque Isle, Caribou, Van Buren, Mars Hill, Baker Lake, Billy-Jack Depot, Baxter St Park, Chamberlain Lake, Churchill Dam, Mount Katahdin, Millinocket, East Millinocket, Patten, Medway, Houlton, Hodgdon, Sherman, Smyrna Mills, Greenville, Monson, Blanchard, Lincoln, Howland, Springfield, Bangor, Brewer, Orono, Old Town, Amherst, Aurora, Dedham, Eastbrook, Great Pond, Orland, Calais, Grand Lake Stream, Wesley, Perry, Princeton, Ellsworth, Bar Harbor, Bucksport, Castine, Eastport, Machias, Cherryfield, Dover-Foxcroft, Milo, Guilford, Danforth, Vanceboro, and Topsfield 420 PM EDT Wed Apr 3 2019 ...WIND ADVISORY IN EFFECT FROM 6 AM TO 6 PM EDT THURSDAY... The National Weather Service in Caribou has issued a Wind Advisory, which is in effect from 6 AM to 6 PM EDT Thursday. * WINDS...West to northwest 20 to 30 mph with gusts up to 50 mph. * TIMING...Thursday. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. Scattered power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that wind gusts of 40 to 50 mph are expected. Winds this strong can make driving difficult... especially for high profile vehicles. Use extra caution. && $$ Norcross
6 follow-up statements
720 WWUS71 KCAR 032220 NPWCAR URGENT - WEATHER MESSAGE National Weather Service Caribou ME 620 PM EDT Wed Apr 3 2019 MEZ001>006-010-011-015>017-029>032-040630- /O.CON.KCAR.WI.Y.0008.190404T1000Z-190404T2200Z/ Northwest Aroostook-Northeast Aroostook-Northern Somerset- Northern Piscataquis-Northern Penobscot-Southeast Aroostook- Central Piscataquis-Central Penobscot-Southern Penobscot- Interior Hancock-Central Washington-Coastal Hancock- Coastal Washington-Southern Piscataquis-Northern Washington- Including the cities of Allagash, Clayton Lake, Madawaska, Fort Kent, Frenchville, Presque Isle, Caribou, Van Buren, Mars Hill, Baker Lake, Billy-Jack Depot, Baxter St Park, Chamberlain Lake, Churchill Dam, Mount Katahdin, Millinocket, East Millinocket, Patten, Medway, Houlton, Hodgdon, Sherman, Smyrna Mills, Greenville, Monson, Blanchard, Lincoln, Howland, Springfield, Bangor, Brewer, Orono, Old Town, Amherst, Aurora, Dedham, Eastbrook, Great Pond, Orland, Calais, Grand Lake Stream, Wesley, Perry, Princeton, Ellsworth, Bar Harbor, Bucksport, Castine, Eastport, Machias, Cherryfield, Dover-Foxcroft, Milo, Guilford, Danforth, Vanceboro, and Topsfield 620 PM EDT Wed Apr 3 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM EDT THURSDAY... * WINDS...West to northwest 20 to 30 mph with gusts up to 50 mph. * TIMING...Thursday. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. Scattered power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that wind gusts of 40 to 50 mph are expected. Winds this strong can make driving difficult... especially for high profile vehicles. Use extra caution. && $$
781 WWUS71 KCAR 040105 NPWCAR URGENT - WEATHER MESSAGE National Weather Service Caribou ME 905 PM EDT Wed Apr 3 2019 MEZ001>006-010-011-015>017-029>032-040915- /O.CON.KCAR.WI.Y.0008.190404T1000Z-190404T2200Z/ Northwest Aroostook-Northeast Aroostook-Northern Somerset- Northern Piscataquis-Northern Penobscot-Southeast Aroostook- Central Piscataquis-Central Penobscot-Southern Penobscot- Interior Hancock-Central Washington-Coastal Hancock- Coastal Washington-Southern Piscataquis-Northern Washington- Including the cities of Allagash, Clayton Lake, Madawaska, Fort Kent, Frenchville, Presque Isle, Caribou, Van Buren, Mars Hill, Baker Lake, Billy-Jack Depot, Baxter St Park, Chamberlain Lake, Churchill Dam, Mount Katahdin, Millinocket, East Millinocket, Patten, Medway, Houlton, Hodgdon, Sherman, Smyrna Mills, Greenville, Monson, Blanchard, Lincoln, Howland, Springfield, Bangor, Brewer, Orono, Old Town, Amherst, Aurora, Dedham, Eastbrook, Great Pond, Orland, Calais, Grand Lake Stream, Wesley, Perry, Princeton, Ellsworth, Bar Harbor, Bucksport, Castine, Eastport, Machias, Cherryfield, Dover-Foxcroft, Milo, Guilford, Danforth, Vanceboro, and Topsfield 905 PM EDT Wed Apr 3 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM EDT THURSDAY... * WINDS...West to northwest 20 to 30 mph with gusts up to 50 mph. * TIMING...Thursday. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. Scattered power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that wind gusts of 40 to 50 mph are expected. Winds this strong can make driving difficult... especially for high profile vehicles. Use extra caution. && $$ CB
545 WWUS71 KCAR 041041 NPWCAR URGENT - WEATHER MESSAGE National Weather Service Caribou ME 641 AM EDT Thu Apr 4 2019 MEZ001>006-010-011-015>017-029>032-041845- /O.CON.KCAR.WI.Y.0008.000000T0000Z-190404T2200Z/ Northwest Aroostook-Northeast Aroostook-Northern Somerset- Northern Piscataquis-Northern Penobscot-Southeast Aroostook- Central Piscataquis-Central Penobscot-Southern Penobscot- Interior Hancock-Central Washington-Coastal Hancock- Coastal Washington-Southern Piscataquis-Northern Washington- Including the cities of Allagash, Clayton Lake, Madawaska, Fort Kent, Frenchville, Presque Isle, Caribou, Van Buren, Mars Hill, Baker Lake, Billy-Jack Depot, Baxter St Park, Chamberlain Lake, Churchill Dam, Mount Katahdin, Millinocket, East Millinocket, Patten, Medway, Houlton, Hodgdon, Sherman, Smyrna Mills, Greenville, Monson, Blanchard, Lincoln, Howland, Springfield, Bangor, Brewer, Orono, Old Town, Amherst, Aurora, Dedham, Eastbrook, Great Pond, Orland, Calais, Grand Lake Stream, Wesley, Perry, Princeton, Ellsworth, Bar Harbor, Bucksport, Castine, Eastport, Machias, Cherryfield, Dover-Foxcroft, Milo, Guilford, Danforth, Vanceboro, and Topsfield 641 AM EDT Thu Apr 4 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WINDS...West 25 to 35 mph with gusts 45 to 50 mph. * TIMING...Thursday. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. Numerous power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that wind gusts of 40 to 50 mph are expected. Winds this strong can make driving difficult... especially for high profile vehicles. Use extra caution. && $$ Hewitt
975 WWUS71 KCAR 041237 NPWCAR URGENT - WEATHER MESSAGE National Weather Service Caribou ME 837 AM EDT Thu Apr 4 2019 MEZ001>006-010-011-015>017-029>032-042045- /O.CON.KCAR.WI.Y.0008.000000T0000Z-190404T2200Z/ Northwest Aroostook-Northeast Aroostook-Northern Somerset- Northern Piscataquis-Northern Penobscot-Southeast Aroostook- Central Piscataquis-Central Penobscot-Southern Penobscot- Interior Hancock-Central Washington-Coastal Hancock- Coastal Washington-Southern Piscataquis-Northern Washington- Including the cities of Allagash, Clayton Lake, Madawaska, Fort Kent, Frenchville, Presque Isle, Caribou, Van Buren, Mars Hill, Baker Lake, Billy-Jack Depot, Baxter St Park, Chamberlain Lake, Churchill Dam, Mount Katahdin, Millinocket, East Millinocket, Patten, Medway, Houlton, Hodgdon, Sherman, Smyrna Mills, Greenville, Monson, Blanchard, Lincoln, Howland, Springfield, Bangor, Brewer, Orono, Old Town, Amherst, Aurora, Dedham, Eastbrook, Great Pond, Orland, Calais, Grand Lake Stream, Wesley, Perry, Princeton, Ellsworth, Bar Harbor, Bucksport, Castine, Eastport, Machias, Cherryfield, Dover-Foxcroft, Milo, Guilford, Danforth, Vanceboro, and Topsfield 837 AM EDT Thu Apr 4 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WINDS...West 20 to 30 mph with gusts up to 45 mph. * TIMING...Thursday. * IMPACTS...Blowing snow will cause dangerous conditions on roadways exposed to strong winds due to low visibility. Power outages and tree damage are also expected. SPRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that wind gusts of 40 to 50 mph are expected. Winds this strong can make driving difficult... especially for high profile vehicles. Use extra caution. && $$
262 WWUS71 KCAR 041932 NPWCAR URGENT - WEATHER MESSAGE National Weather Service Caribou ME 332 PM EDT Thu Apr 4 2019 MEZ001>006-010-011-015>017-029>032-042300- /O.EXT.KCAR.WI.Y.0008.000000T0000Z-190404T2300Z/ Northwest Aroostook-Northeast Aroostook-Northern Somerset- Northern Piscataquis-Northern Penobscot-Southeast Aroostook- Central Piscataquis-Central Penobscot-Southern Penobscot- Interior Hancock-Central Washington-Coastal Hancock- Coastal Washington-Southern Piscataquis-Northern Washington- Including the cities of Allagash, Clayton Lake, Madawaska, Fort Kent, Frenchville, Presque Isle, Caribou, Van Buren, Mars Hill, Baker Lake, Billy-Jack Depot, Baxter St Park, Chamberlain Lake, Churchill Dam, Mount Katahdin, Millinocket, East Millinocket, Patten, Medway, Houlton, Hodgdon, Sherman, Smyrna Mills, Greenville, Monson, Blanchard, Lincoln, Howland, Springfield, Bangor, Brewer, Orono, Old Town, Amherst, Aurora, Dedham, Eastbrook, Great Pond, Orland, Calais, Grand Lake Stream, Wesley, Perry, Princeton, Ellsworth, Bar Harbor, Bucksport, Castine, Eastport, Machias, Cherryfield, Dover-Foxcroft, Milo, Guilford, Danforth, Vanceboro, and Topsfield 332 PM EDT Thu Apr 4 2019 ...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM EDT THIS EVENING... * WINDS...West 20 to 25 mph with gusts up to 40 mph. * TIMING...Thursday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and scattered power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that wind gusts of 40 to 50 mph are expected. Winds this strong can make driving difficult... especially for high profile vehicles. Use extra caution. && $$
381 WWUS71 KCAR 042258 NPWCAR URGENT - WEATHER MESSAGE National Weather Service Caribou ME 658 PM EDT Thu Apr 4 2019 MEZ001>006-010-011-015>017-029>032-050000- /O.EXP.KCAR.WI.Y.0008.000000T0000Z-190404T2300Z/ Northwest Aroostook-Northeast Aroostook-Northern Somerset- Northern Piscataquis-Northern Penobscot-Southeast Aroostook- Central Piscataquis-Central Penobscot-Southern Penobscot- Interior Hancock-Central Washington-Coastal Hancock- Coastal Washington-Southern Piscataquis-Northern Washington- Including the cities of Allagash, Clayton Lake, Madawaska, Fort Kent, Frenchville, Presque Isle, Caribou, Van Buren, Mars Hill, Baker Lake, Billy-Jack Depot, Baxter St Park, Chamberlain Lake, Churchill Dam, Mount Katahdin, Millinocket, East Millinocket, Patten, Medway, Houlton, Hodgdon, Sherman, Smyrna Mills, Greenville, Monson, Blanchard, Lincoln, Howland, Springfield, Bangor, Brewer, Orono, Old Town, Amherst, Aurora, Dedham, Eastbrook, Great Pond, Orland, Calais, Grand Lake Stream, Wesley, Perry, Princeton, Ellsworth, Bar Harbor, Bucksport, Castine, Eastport, Machias, Cherryfield, Dover-Foxcroft, Milo, Guilford, Danforth, Vanceboro, and Topsfield 658 PM EDT Thu Apr 4 2019 ...WIND ADVISORY WILL EXPIRE AT 7 PM EDT THIS EVENING... The wind will continue to gradually diminish this evening, therefore the wind advisory will be allowed to expire. $$ Duda
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this wind advisory went out at Apr 3, 1:48 PM EDT, 2 hours 32 minutes earlier.
Area forecast discussion, Apr 3, 1:48 PM EDT, 2 hours 32 minutes before
Area Forecast Discussion
National Weather Service Caribou ME
148 PM EDT Wed Apr 3 2019
.SYNOPSIS...
Low pressure will track across Nova Scotia this afternoon.
High pressure will build in from the west tonight into
Thursday then crest south of the area Friday.
&&
.NEAR TERM /THROUGH TONIGHT/...
Update...
Intensifying low pressure will track across Nova Scotia today.
Based on radar trends and spotter reports, have increased snow
totals across southeast Aroostook and central Penobscot
counties with this update. Have also extended the Winter
Weather Advisory to include southeast Aroostook and central
Penobscot counties. Storm total snow accumulations within the
advisory areas are generally expected to range from 4 to 7
inches, with locally greater totals possible. Lesser snow
totals will occur across the remainder of the forecast area.
Have also updated to adjust for current conditions along with
afternoon temperatures and precipitation chances. Have also
started the Gale Warning with this update for much of the
waters, with the exception of the intracoastal waters. The
Gale Warning for the intracoastal waters remains effective
starting this evening.
Previous Discussion...
A small, strong and fast moving low moving from the Mid
Atlantic coast will track south of the Gulf of Maine this
morning spreading snow into Downeast and eastern areas with snow
mixing with, and changing to rain near the coast and in
southwestern parts of our area. Models continue to differ on
amounts with the NAM and ECMWF showing heavier amounts across
the area and the GFS lighter amounts. The potential for heaviest
accumulations will likely be over Washington county and
southeastern Aroostook county. Further north we will be on the
edge of the heaviest snow with up to a couple inches in
northeastern Aroostook county before the storm slides northeast
and away. By midday today, roads should just be wet across the
area with the April insolation. The low will continue to rapidly
intensify as it lifts northeast across the Maritimes tonight
into Thursday morning. A strong gradient between departing low
pressure and high pressure building southwest of the area will
bring strong gusty cold west winds tonight through Thursday.
&&
.SHORT TERM /THURSDAY THROUGH FRIDAY/...
Strong pres gradient is forecast to loosen by late Thursday
evening as high pres apchs from the w. It will still be rather
breezy w/sustained winds holding at 10-15 mph. Much colder air
is expected to overspread the region into Friday. Partial
clearing will allow for temps to drop back significantly
w/readings by Friday Morning being in the low/mid teens across
the n and w while central and downeast areas see 15-20. Some
sites in the far n and w such as Allagash and Clayton Lake could
see temps hit single numbers by 7 am Friday. Winds will allow
wind chills to drop below zero across the n and w early Friday
morning. Friday will feature a partly sunny day but chilly
w/daytime temps below normal for early April.
CLouds will be on the increase late in the day on Friday thicken
up Friday night ahead of an apchg frontal boundary. This
boundary is forecast to bring some precipitation in the form of
snow to the region late Friday night into early Saturday. The
long range guidance, including the ECMWF/GFS and Canadian
Global, are in line w/showing precip initially in the form of
snow for the entire CWA, and then w/warming of the blyr by early
Saturday morning. This will lead to a changeover to rain from
Lincoln-Bangor on south. Further n, temps look to be cold
enough for snow into mid morning on Saturday. Precip for the
most part looks to be light w/QPF amounts of 0.15-0.30" and the
heaviest across the Downeast near the triple pt. Given the
cooler solution, decided to show snowfall accumulations of 1-2
inches possible for the ne and eastern areas. This is where the
best forcing is expected to be situated. The system is a quick
hitter and some sunshine is expected by the afternoon. Temps
Saturday afternoon are forecast to warm into the low/mid 40s.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
There is some differences in timing of the next wx maker for
early next week. Up through Sunday, high pres is forecast to
move into the region w/slightly cooler temps. There is some
difference in the position of this high as the 00z ECMWF show
the high moving over the CWA and then pushing off to the e by
later Sunday. This guidance brings moderately colder air into
the region and shows the cold air retreating by Monday w/an
occlusion lifting toward the region. The GFS however, shows a
strong high nosing in from James Bay in Canada bringing much
colder air Sunday into Monday. This in turn would keep the
system further to the sw and hence, holding back any
precipitation for a time. Given the uncertainty attm and
low confidence, decided to take a blend of the guidance and
introduce chance pops for Monday and temps closer to a
consensus. This would mean low to mid 40s for daytime temps and
rain. The GFS continues its trend of remaining cold into
Tuesday. As a matter of fact, it shows 925mb temps to remain
below 0C, which would suggest precip in the form of wet snow.
The ECMWF and a number of its ensembles show a much warmer
scenario w/periods of rain and bring the occlusion through the
region. Again, given the low confidence, decided w/chance pops
and daytime temps near seasonal norms. If the ECMWF solution
were to come to fruition, then ice movement/breakup a good
possibility w/ice jamming a threat. Again, that is if this the
ECMWF scenario were to verify. There is still time to assess
things since this is looking into day 7.
&&
.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
NEAR TERM: Variable conditions ranging from MVFR to LIFR will
occur across the region this afternoon. Conditions should
improve to VFR from south to north tonight as low pressure moves
away. Strong gusty winds and cold advection will occur tonight
through Thursday.
SHORT TERM: VFR through Friday afternoon for all terminals and
then the conditions will deteriorate to MVFR/IFR Friday night
into Saturday morning w/snow and rain. The snow will be most
prominent for the northern terminals. Conditions will improve to
MVFR for KBGR and KBHB Saturday morning and go VFR by the
afternoon. The northern terminals will take a bit longer to see
improvement to VFR especially from KPQI to KFVE.
&&
.MARINE...
NEAR TERM: Have started the Gale Warning with this update for
much of the waters, with the exception of the intracoastal
waters. The Gale Warning for the intracoastal waters remains
effective starting this evening. The Gale Warning then remains
in effect across all the waters through Thursday. Visibilities
will be reduced in rain/snow this afternoon.
SHORT TERM: Gales will drop to SCA later Thursday Night.
Conditions are expected to improve on Friday as the winds drop
below 20 kts. Seas will stay up a while longer into Friday
morning at 5-6 ft Thursday Night, but are slated to subside to
3-4 ft by Friday. Winds are forecast to remain below 20 kts. A
southerly fetch could allow seas to build as a frontal boundary
lifts across the region. The local wave model hints are seas
building to 5-6 ft by late Friday night into early Saturday.
Therefore, decided to show this setup and brought seas up to
near 6 ft especially for the outer zones Friday night into
Saturday.
&&
.HYDROLOGY...
Rivers and streams continue to show rises due to the snowmelt.
The Penobscot River, south of West Enfield is open. Some ice
remains across the northern reach north of West Enfield. The
Mattawamkeag River has opened up significantly w/some ice still
to move out, but not expecting any major flooding Problems. The
Piscataquis River has ice across most of its reach, but the ice
is rotting and some sections are opening up such as at Blanchard
and in the Milo region. Small ice jams remain in place on the
Pleasant River in Milo and on the Piscataquis River in
Dover-Foxcroft. Further n, continued gradual melt has allowed
ice to thin and weaken some on the Aroostook and even on
portions of the St. John River in Madawaska. Latest reports are
that the St. John and Allagash remain iced in from Frenchville
to the Dickey line. Open water was noted on the Aroostook River
in Ashland and Presque Isle, but still alot of ice cover from
Washburn to Crouseville and from Caribou to Fort Fairfield.
The river gage at Washburn remains at action stage and continues
slowly rising this morning. Pictures taken Tuesday afternoon
show the river still iced in with some channels of water along
the banks. It appears that the gage reading could be affected
by the ice and pooling of water around the ice near the sensor.
Officials reported no flooding. Will continue to monitor river
and stream levels, but at this time there are no immediate
concerns. Cooler temps into Tonight should help to keep things
stable.
&&
.CAR WATCHES/WARNINGS/ADVISORIES...
ME...Winter Weather Advisory until 4 PM EDT this afternoon for
MEZ006-011-017-030-032.
MARINE...Gale Warning from 8 PM this evening to 8 PM EDT Thursday for
ANZ052.
Gale Warning until 8 PM EDT Thursday for ANZ050-051.
&&
Near Term...Norcross/Bloomer
Short Term...Hewitt
Long Term...Hewitt
Aviation...Norcross/Bloomer/Hewitt
Marine...Norcross/Bloomer/Hewitt
Hydrology...HewittHazardous weather outlook, Apr 3, 12:37 PM EDT, 3 hours 43 minutes before
Hazardous Weather Outlook National Weather Service Caribou ME 1237 PM EDT Wed Apr 3 2019 MEZ001>005-010-015-016-029-031-041200- Northwest Aroostook-Northeast Aroostook-Northern Somerset- Northern Piscataquis-Northern Penobscot-Central Piscataquis- Southern Penobscot-Interior Hancock-Coastal Hancock- Southern Piscataquis- 1237 PM EDT Wed Apr 3 2019 This Hazardous Weather Outlook is for Central Highlands Maine, Coastal DownEast Maine, Far Northern Maine, Interior DownEast Maine, North Woods Maine and Penobscot Valley Maine. .DAY ONE...This Afternoon and Tonight. Fast moving low pressure will bring some snow to interior Downeast and eastern Aroostook county today. A light to moderate accumulation is expected. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MEZ006-011-017-030-032-041200- Southeast Aroostook-Central Penobscot-Central Washington- Coastal Washington-Northern Washington- 1237 PM EDT Wed Apr 3 2019 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... This Hazardous Weather Outlook is for Coastal DownEast Maine, Far Eastern Maine, Interior DownEast Maine and Penobscot Valley Maine. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ050-051-041200- Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 1237 PM EDT Wed Apr 3 2019 ...GALE WARNING IN EFFECT UNTIL 8 PM EDT THURSDAY... This Hazardous Weather Outlook is for Atlantic Coastal Waters. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ052-041200- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 1237 PM EDT Wed Apr 3 2019 ...GALE WARNING IN EFFECT FROM 8 PM THIS EVENING TO 8 PM EDT THURSDAY... This Hazardous Weather Outlook is for Atlantic Coastal Waters. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. Norcross
In the hours before
Local storm report, Apr 3, 2:51 PM EDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
251 PM EDT WED APR 3 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM SNOW 3 NE MILLBRIDGE 44.57N 67.83W
04/03/2019 E2.0 INCH WASHINGTON ME TRAINED SPOTTER
&&
TWDLocal storm report, Apr 3, 2:55 PM EDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
255 PM EDT WED APR 3 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM SNOW BAR HARBOR 44.39N 68.20W
04/03/2019 E3.0 INCH HANCOCK ME PUBLIC
&&
TWDLocal storm report, Apr 3, 3:09 PM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
309 PM EDT WED APR 3 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0308 PM SNOW 1 E ORIENT 45.82N 67.82W
04/03/2019 E9.0 INCH AROOSTOOK ME TRAINED SPOTTER
&&Local storm report, Apr 3, 3:42 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
342 PM EDT WED APR 3 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0341 PM SNOW ORIENT 45.82N 67.84W
04/03/2019 E9.0 INCH AROOSTOOK ME PUBLIC
RECEIVED FROM WAGM TV 8 METEOROLOGIST.
&&
TWDLocal storm report, Apr 3, 3:46 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
346 PM EDT WED APR 3 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0344 PM SNOW NORTH AMITY 45.95N 67.83W
04/03/2019 E10.0 INCH AROOSTOOK ME PUBLIC
RECEIVED FROM WAGM TV 8 METEOROLOGIST.
&&
TWDLocal storm report, Apr 3, 4:05 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
405 PM EDT WED APR 3 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0404 PM SNOW 3 NNE MARSHFIELD 44.77N 67.45W
04/03/2019 M5.0 INCH WASHINGTON ME TRAINED SPOTTER
0404 PM SNOW ORRINGTON 44.73N 68.83W
04/03/2019 M3.0 INCH PENOBSCOT ME PUBLIC
0401 PM SNOW OAKFIELD 46.10N 68.15W
04/03/2019 M2.0 INCH AROOSTOOK ME PUBLIC
&&The office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 9:14 PM EDT | Winter Weather Advisory | CAR | Aroostook, Penobscot, Washington | 19 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.